Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: M
Number of items: 1.


Morelli, David A. (2014) Momentum Profits and conditional time-varying systematic risk. Journal of International Financial Markets Institutions and Money, 29 (1). pp. 242-255. ISSN 1042-4431.. (doi:10.1016/j.intfin.2013.11.007) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Thu Dec 12 23:28:43 2019 GMT.